# SDR HEEA0011798

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter Assy
- Part number: 1171264801
- Condition: Malfunctioned
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER ASSY BYPASS INDICATOR DOES NOT PROPERLY OPERATE.
